MAUDE Adverse Event Report: ARTHROCARE CORPORATION WEREWOLF RF 20000 CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORPORATION WEREWOLF RF 20000 CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 72290105
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that on the pmcf "pmcf for turbovac 90 xl icw, multivac 50 xl icw & topaz ez ifs", was found that during a procedure, the werewolf rf 20000 controller took too long to turn on.The patient had to be revised due to rebleeding.Patients¿ outcome is unknown.No further information is available.
 
Additional Manufacturer Narrative
H10 h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.

Brand Name
WEREWOLF RF 20000 CONTROLLER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key16799697
Report Number3006524618-2023-00165
Device Sequence Number6378190
Product Code GEI
UDI-Device Identifier00885556624890
UDI-Public00885556624890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number72290105
Device Catalogue Number72290105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date10/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale